# SDR REXA2013050800827

- Difficulty date: May 8, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N902XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15131
- Aircraft time: 14,465 hours, 9,367 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Skin
- Condition: Chafed
- Location: Transcowl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT UPPER, LEFT UPPER TRANSCOWL INNER SKIN CHAFED FORM LATCH ACCESS FLOOR IN TWO PLACES.  REMOVED & REPLACED (2EA) CHAFED PLATES IAW CRJ 900 SRM 51-42-06.  P/N CN624-2130-201.
